Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    5
  • views
    12300

Accutane + Bactrim Day 4

tub53344

323 views

On Thursday I started back on Accutane. I am taking 10 mg every other day....so I have only taken it twice since Thursday. Friday morning I had 2 new pimples but today I had nothing new and things seem to still be alright so far. While on 20 mg a day my symtoms included dry lips, and headaches but now on the 10 every other day I am getting a rash. It's a small bumps that is mostly on my neck and chest. some small bumps are on my hands and arms...some are even on the palms of my hands. The rash on my arms and hands doesn't itch anymore but the one on my neck does. I'm pretty sure it's eczema and have been using cortisone cream to stop it from itching. So far it's not too bad or noticeable and I'm hoping it will go away. Thankfully I have not had any headaches or dry lips yet. I am still using a gentle cleanse and the salicylic acid cream all over my face. My dermatologist said that as long as it's not irritating 2% salicylic acid is fine to use while starting out on Accutane. I will probably start 10mg every day in a week or so as long as 10 every other day doesn't give me any significant flare ups. Also still on the Bactrim which is definitely helping, I will hopefully go off it next month.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×